# SDR DALA2023081606683

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 59,320 hours, 30,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 UNABLE TO ARM 1L DOOR. CORRECTIVE ACTION: CYCLED DOOR 1L NUMEROUS TIMES. OPS NORMAL. NO TROUBLE FOUND. REF A319 AMM 52-12. (4497140)
